# SDR CALA2024082200481

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62649
- Aircraft time: 30,095 hours, 3,271 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Indication Sys
- Condition: Faulted
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AC DIVERSION TO HNL. PILOT REPORTED NR 2 ENG OIL QTY LOSS. ACCOMPLISHED SNIFF CHECK OF OIL FOR FUEL ODOR IN OIL SYS IAW AMM 12-13-01-130-803-002 STEP F. (1). NO FUEL ODOR PRESENT IN OIL. ALSO ACCOMPLISHED TEST NR 6 PART POWER LEAK CHECK REF AMM TASK 71-00-00-700-805-H01 WITH ALL THE DRAIN LINES BAGGED.  ACCOMPLISHED ENG 2 RUN AT 70% N1 FOR 10MIN. TOTAL ENG 2 RUN TIME 40 MIN WITH OIL INDICATION AT 18QTS WHILE RUNNING AND 23 QTS AFT ER SHUTDOWN. NO OIL LOSS AND NO OIL FOUND IN DRIAN LINE BAGS. PERFORMED VISUAL INSPECTION PER AMM TASK 79-00-00-200-801-H01, NO OIL LEAKS NOTED.  INFORMATIONAL UPDATE ON T/S: EGC LP 8994797 & 8987729 WERE COMPLETED WITH NO FINDINGS.
